RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 26–36 (Mi tm737)  

Uniform Estimates for Positive Solutions of Higher Order Quasilinear Differential Equations

I. V. Astashova

Moscow State University of Economics, Statistics and Informatics

Abstract: For a higher order quasilinear differential equation, the existence of uniform estimates for positive solutions with common domain of definition is proved; these estimates depend on the estimates for the coefficients of the equation and do not depend on the coefficients themselves.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 22–33

Bibliographic databases:

UDC: 517.925.54
Received in March 2007

Citation: I. V. Astashova, “Uniform Estimates for Positive Solutions of Higher Order Quasilinear Differential Equations”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 26–36; Proc. Steklov Inst. Math., 261 (2008), 22–33

Citation in format AMSBIB
\Bibitem{Ast08}
\by I.~V.~Astashova
\paper Uniform Estimates for Positive Solutions of Higher Order Quasilinear Differential Equations
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 26--36
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489694}
\zmath{https://zbmath.org/?q=an:1238.34058}
\elib{http://elibrary.ru/item.asp?id=11032684}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 22--33
\crossref{https://doi.org/10.1134/S008154380802003X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900003}
\elib{http://elibrary.ru/item.asp?id=13577591}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849102706}


Linking options:
  • http://mi.mathnet.ru/eng/tm737
  • http://mi.mathnet.ru/eng/tm/v261/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:196
    Full text:41
    References:41
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020